MAUDE Adverse Event Report: Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde, Short D11x200mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 Alpha Femur Retrograde - Femoral Nail Retrograde, Short D11x200mm; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23391120S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision surgery due to pseudoarthrosis.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
T2 Alpha Femur Retrograde - Femoral Nail Retrograde, Short D11x200mm
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50889687
Report Number0009610622-2026-00004
Device Sequence Number21503840
Product Code HSB
UDI-Device Identifier07613327292473
UDI-Public07613327292473
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K253640
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23391120S
Device Lot NumberK0FCA32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown